# SDR IPXA2021060770256

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 20,500 hours, 12,622 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT GOT "PACK 1 OFF" (ECAM). THEN 'STATUS' INDICATED "WING ANTI-ICE INOP" VERIF MAN/IN-LINE PER MEL PROC. SELECTED ANTI-ICE (WING) ON DUE TO WEATHER. GOT "FAULT-USE ALT MODE" & ECAM BLEED 2 FAILED. RESET BLEED & CAB ALT INCREASED FROM 5000FT TO 6500FT @ RATE OF 600FPM.OPERATED #1 AND #2 PACK WITH APU AND #2 ENG RUNNING REF AMM 21-51-00. PREFORMED BITE TEST OF PNEUMATIC SYSTEM CONTROLER AFTER ENGINE RUN NO FAULTS. OPERATED WING ANTI-ICE SYSTEM REF AMM 30-11-00, 36-11-00 OPERATED #2 BLEED SYSTEM REF AMM 36-11-00, OPS CHECKS GOOD ON GROUND AT THIS TIME. OK TO CONTIN
